Results 1 to 3 of 3

Thread: Ubuntu crashes after graphic card driver was installed

  1. #1
    Join Date
    Nov 2019
    Beans
    3

    Ubuntu crashes after graphic card driver was installed

    Hi,

    I have installed ubuntu on VMWare VM. Then I tried to use my webcam but it failed. I guessed it is due to graphic card driver, so I installed it and then restart ubuntu but I could not log in to ubuntu anymore! After entering my password it says : System problem program detected. I reported the problem but did not help it.
    I restarted VM and also windows, but the problem was not solved. I read somewhere that if I disable 3D acceleration in VM setting would solve the problem, I tried it, but did not help it.

    Could you please help me?

    Thanks,
    Karimi

  2. #2
    Join Date
    Nov 2012
    Location
    Halloween Town
    Beans
    Hidden!
    Distro
    Xubuntu Development Release

    Re: Ubuntu crashes after graphic card driver was installed

    Thread moved to Virtualisation for a better fit

  3. #3
    Join Date
    Nov 2019
    Beans
    3

    Re: Ubuntu crashes after graphic card driver was installed

    slickymaster : Thread moved to Virtualisation for a better fit


    I have not received any response so far. It seems that moving my post to "Virtualisation " was not a good decision. Could you please move me back to the " Installation & Upgrades" group? This problem happened after installing driver, so it is relevant to that group.


    Quote Originally Posted by vip1993722 View Post
    Hi,

    I have installed ubuntu on VMWare VM. Then I tried to use my webcam but it failed. I guessed it is due to graphic card driver, so I installed it and then restart ubuntu but I could not log in to ubuntu anymore! After entering my password it says : System problem program detected. I reported the problem but did not help it.
    I restarted VM and also windows, but the problem was not solved. I read somewhere that if I disable 3D acceleration in VM setting would solve the problem, I tried it, but did not help it.

    Could you please help me?

    Thanks,
    Karimi

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •